Jump to content


Botox for excessive sweating

  • Please log in to reply
13 replies to this topic

#1 ~*Lisa*~

  • Sr. Member
  • 2,287 posts

    Posted 29 July 2009 - 12:33 PM

    I was just wondering if any of you have tried Botox for underarm excessive sweating? I saw this on a tv show Rich Bride, Poor Bride and I was curious about it. At our local plastic surgeon office, they do perform this and the cost is about $650! I think it's pretty expensive, but if it works, I'm all for it! Anyone try this?!?

    #2 Banana11

    • VIP Member
    • 8,841 posts

      Posted 29 July 2009 - 01:04 PM

      I don't have experience with Botox but have other info....I'll PM you...

      #3 Erika J

      Erika J

        VIP Member

      • VIP Member
      • 8,569 posts

        Posted 29 July 2009 - 01:06 PM

        My friend did this for her feet, it made a "slight" improvement but it was too expensive to up keep for not much improvement.

        it will be interesting to hear if it works better in other areas of the body.

        #4 jetsbride

        • Member
        • 794 posts

          Posted 29 July 2009 - 01:08 PM

          What other info do you have Andrea?

          #5 NaM

          • Sr. Member
          • 2,256 posts

            Posted 29 July 2009 - 01:41 PM

            I don't think you need Botox. It's expensive and doesn't last long. If you're worried about sweating during the wedding you should try something like certidry or Maxim (they have one for just feet, hands and face too).
            These will only run you about $10 and the one I've tried although a bit uncomfortable at first has worked much much much better than expected.

            #6 NaM

            • Sr. Member
            • 2,256 posts

              Posted 29 July 2009 - 01:42 PM

              Here is a great article from a clinic in Canada:

              Toronto Doctors | Botox Treatments for Excessive Sweating |Prevention of Hyperhidrosis | No Sweat Clinic - Toronto, Ontario

              #7 amygirl1169

              • Member
              • 653 posts

                Posted 29 July 2009 - 01:53 PM

                I saw that episode last night too! I've heard it works wonders, but yikes...expensive!!! Let us know if you try it!

                #8 ~*Lisa*~

                • Sr. Member
                • 2,287 posts

                  Posted 29 July 2009 - 02:31 PM

                  I really can't afford this, but was curious. I'll have to check out that article later. It's an everyday problem with me, so that's why I was considering it, not "just" for the wedding.

                  thanks for the input so far ladies.

                  #9 inspiredfyre

                  • Jr. Member
                  • 304 posts

                    Posted 29 September 2009 - 02:23 AM

                    Please do your research! here is just a snippet of info I'd like you to read. Remember, sweat is a natural way to rid one's self of toxins, and to plug that up I feel may be rather unnatural, and, well, read on!

                    BOTOX® is injected into the skin to treat the symptoms of severe underarm sweating (severe primary axillary hyperhidrosis) when medicines used on the skin (topical) do not work well enough.

                    Important Safety Information

                    BOTOX® may cause serious side effects that can be life threatening. Call your doctor or get medical help right away if you have any of these problems after treatment with BOTOX®:

                    Problems swallowing, speaking, or breathing. These problems can happen hours to weeks after an injection of BOTOX® usually because the muscles that you use to breathe and swallow can become weak after the injection. Death can happen as a complication if you have severe problems with swallowing or breathing after treatment with BOTOX®.
                    Swallowing problems may last for several months. People who already have swallowing or breathing problems before receiving BOTOX® have the highest risk of getting these problems.
                    Spread of toxin effects. In some cases, the effect of botulinum toxin may affect areas of the body away from the injection site and cause symptoms of a serious condition called botulism. The symptoms of botulism include: loss of strength and muscle weakness all over the body, double vision, blurred vision and drooping eyelids, hoarseness or change or loss of voice (dysphonia), trouble saying words clearly (dysarthria), loss of bladder control, trouble breathing, trouble swallowing.



                    #10 ~*Lisa*~

                    • Sr. Member
                    • 2,287 posts

                      Posted 29 September 2009 - 07:52 AM

                      I just wanted to let you ladies know that I DID NOT try this. I thought it was interesting, but injecting things into my body scares me! lol

                      0 user(s) are reading this topic

                      0 members, 0 guests, 0 anonymous users